Document Type

Article

Language

eng

Format of Original

6 p.

Publication Date

2012

Publisher

Pakistan Journal of Statistics

Source Publication

Pakistan Journal of Statistics

Source ISSN

1012-9367

Abstract

The problem of characterizing probability distributions is an interesting problem which has recently attracted the attention of many researchers. Various characterization results have been established in different directions as reported in the literature. We present here, various characterizations of certain univariate continuous distributions based on the conditional distribution of generalized order statistics.

Comments

Published version. Pakistan Journal of Statistics, Vol. 28, No. 2 (2012): 253-258. Publisher Link. © 2012 Pakistan Journal of Statistics. Used with permission.

Share

COinS